Journal of Number Theory

ISSNs: 0022-314X

Additional searchable ISSN (Electronic): 1096-1658

Academic Press, United States

ISI indexed (2013): ISI indexed yes, BFI (2015): BFI-level 1, Scopus rating (2015): 0.858 1.073

Central database

Journal

  1. 2017
  2. Published

    A modular interpretation of various cubic towers. / Anbar Meidl, Nurdagül; Bassa, Alp; Beelen, Peter .

    In: Journal of Number Theory, Vol. 171, 2017, p. 341-357.

    Publication: Research - peer-reviewJournal article – Annual report year: 2016

  3. 2011
  4. Published

    A proof of a conjecture by Schweizer on the Drinfeld modular polynomial ΦT (X, Y ). / Bassa, Alp; Beelen, Peter.

    In: Journal of Number Theory, Vol. 131, 2011, p. 1276-1285.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  5. Published

    The Galois closure of Drinfeld modular towers. / Bassa, Alp; Beelen, Peter.

    In: Journal of Number Theory, Vol. 131, No. 3, 2011, p. 561-577.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

Download list:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word